# SDR USAA001674

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, VERTICAL STIFFENER CRACKED .5 INCH AFT SIDE BULKHEAD 178, WL 184, LBL 5.7 ON INBOARD SIDE.  INSTALLED REPAIR ANGLE AND STRAP PER SRM 53-10-08 FIG 205.  (X)
